After 15 years of dealing with panic/anxiety disorder I finally broke down and accepted medication. I was prescribed paxil and klonopin. I was told that the klonopin was basically to be used as needed until the paxil takes effect. Anyways I ended up taking 0.5mg once a day two days in a row. On the third day I had developed a slight cough, it ended up being a more traumatic day and I took two klonopins that day (but not at once.) Now today, the fourth day, my cough has become severe and I have also developed a sore throat. Thankfully I haven't felt the need to use it today, so I am hoping to discontinue using it and then I can be sure it's the klonopin and not the paxil that's causing the cough. But what my question really is, is that presuming I do need to use it (because it is so effective at calming my symptoms), is it likely that the coughing will go away eventually, that is are side effects like this usually temporary, or if it makes me cough now then I am just doomed to cough everytime I use it.